| Model Number |
305C19 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); No Information (3190)
| Date of Event |
03/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 years and 7 months post implant of this bioprosthetic valve, a transcatheter bioprosthetic valve was implanted valve-in-valve in the aortic position. the reason for the intervention was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that the reason for intervention was due to severe aortic insufficiency.If information is provided in the future, a supplemental report will be issued.